For effective temporary relief of pain and discomfort associated with headache/tension headache, migraine headache, toothache, muscular aches, cold and flu symptoms, sore throat and period pain. Helps reduce fever.
Each tablet contains: Paracetamol 500mg
Adults & adolescents over 12 years: 1-2 tablets repeated every 4-6 hours if necessary.
Maximum of 8 TBLETS in any 24 hours. Do not exceed stated dose
Use only as directed.
For the temporary relief of pain and fever. Incorrect use could be harmful.
Consult your healthcare professional if symptoms persist.